# SDR GTIA2017070702057

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 16,479 hours, 7,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A DIRTY SOCK ODOR IN THE MID-CABIN AS WELL AS COCKPIT. ACCOMPLISHED DECONTAMINATION OF PACK SYSTEM IAW AMM 21-00-00. R & R THE APU IAW AMM 49-11-11. OPS CHECK AND LEAK CHECK NORMAL.
